# SDR SIMA201203802

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 25,743 hours, 1,627 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910313
- Part serial: SPP100724
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FOR FLIGHT 3745 THE CREW REPORTED THAT WHILE ON APPROACH THEY RECEIVED AN ANTI-SKID OUTBAORD MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WTHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR PRXIMITY SENSOR HARNESS IAW CRJ 700 AMM 32-61-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
